# SDR SWIA202157126

- Difficulty date: February 2, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ACTUATOR INTERCOSTAL AT F.S. 654.50 STGR 4L IS CRACKED AT BOTTOM FWD CORNER.   (C-CHECK RO 4/1/2021)    REPAIRED DAMAGE ON THE APU INLET DOOR ACTUATOR INTERCOSTAL AT F.S. 654.50 STGR 4L IAW MHIRJ REO 601R-53-62-300 REV -- DATED 2021-02-23.  REFERENCE CONTINUATION FOR WORK PERFORMED.
